# SDR UPS98825884

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4612650N
- Condition: Corroded
- Location: Bs 8 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 33R FITTING FS 8 CORROSION REMOVAL BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
